Publication detail

An efficient new perturbative Laplace method for space-time fractional telegraph equations

KHAN, Y. DIBLÍK, J. FARAZ, N. ŠMARDA, Z.

Original Title

An efficient new perturbative Laplace method for space-time fractional telegraph equations

English Title

An efficient new perturbative Laplace method for space-time fractional telegraph equations

Type

journal article - other

Language

en

Original Abstract

In this paper, we propose a new technique for solving space-time fractional telegraph equations. This method isbased on perturbation theory and the Laplace transformation.

English abstract

In this paper, we propose a new technique for solving space-time fractional telegraph equations. This method isbased on perturbation theory and the Laplace transformation.

Keywords

telegraph equation, perturbative Laplace metod

RIV year

2012

Released

27.11.2012

Publisher

Springer Nature

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2012

Number

1

State

US

Pages from

1

Pages to

11

Pages count

11

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT95430,
  author="Yasir {Khan} and Josef {Diblík} and Naeem {Faraz} and Zdeněk {Šmarda}",
  title="An efficient new perturbative Laplace method for space-time fractional telegraph equations",
  annote="In this paper, we propose a new technique for solving space-time fractional telegraph equations. This method isbased on perturbation theory and the Laplace transformation.",
  address="Springer Nature",
  chapter="95430",
  doi="10.1186/1687-1847-2012-204",
  institution="Springer Nature",
  number="1",
  volume="2012",
  year="2012",
  month="november",
  pages="1--11",
  publisher="Springer Nature",
  type="journal article - other"
}